Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Shortness of breath, chest pains, nausea. Symptoms of panic disorder?

I have not been feeling very well since November, experiencing shortness of breath, chest pains and morning nausea . Visited the er twice because I thought I was having a heart attack , but my primary care physician is convinced I have a panic disorder . However, I still wake up in the morning feeling nausea and discomfort in the chest. What can I do?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi there, thanks for asking. if panic attacks last more than a month, it is called panic disorder. If you have not been evaluated for the medical causes that might induce panic like hyperthyroidism, some benign tumors, heart issues like arrhythmia, you should your doctor to do that since it is not done in the emergency room. Panic attack or panic disorder is treatable. There are good medications for it discovered during the last 20 years. If the therapy is combined with talk sessions, you can discontinue the medication after a while. I wish you a good health.
Answered: Mon, 4 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor